# SDR DALA2014112406237

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 68,288 hours, 51,673 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE LT LOWER RELEASE LATCH ASSEMBLY FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS. THE ASSEMBLY WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
